Toggle Main Menu Toggle Search

ePrints

The magic functions and automorphisms of a domain

Lookup NU author(s): Professor Jim Agler, Professor Nicholas Young

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Agler J, Young NJ

Publication type: Article

Journal: Complex Analysis and Operator Theory

Year: 2008

Volume: 2

Issue: 3

Pages: 383-404

ISSN (print): 1661-8254

ISSN (electronic): 1661-8262

Publisher: Birkhaeuser Verlag AG

URL: http://dx.doi.org/10.1007/s11785-007-0039-5

DOI: 10.1007/s11785-007-0039-5


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share